# SDR FDEA201603291113

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, RT SKIN WITH ANCHOR NUT ATTACH, FWD OF STATION 2164, FOUND CORROSION.  SKIN REPAIRED PER SRM 53-70-01-2R FIG 201 REPAIR NR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
